Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 45, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 13, 2016, 10:39 PM CDT for Glasscock County, Howard County, Texas. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 13, 2016, 10:39 PM CDT (03:39 UTC)
- Expired
- May 13, 2016, 11:45 PM CDT
- In force
- 66 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Glasscock County, TX, Howard County, TX
The radar
The Midland/Odessa radar (KMAF), 80 km from the middle of the area, began a volume at 03:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 3.7 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 508 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 2564 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
133
WUUS54 KMAF 140339
SVRMAF
TXC173-227-140445-
/O.NEW.KMAF.SV.W.0045.160514T0339Z-160514T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1039 PM CDT FRI MAY 13 2016
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN HOWARD COUNTY IN WESTERN TEXAS...
EASTERN GLASSCOCK COUNTY IN WESTERN TEXAS...
* UNTIL 1145 PM CDT
* AT 1039 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BIG SPRING
COUNTRY CLUB...OR NEAR BIG SPRING...MOVING SOUTH AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GARDEN CITY...SOUTH HAVEN...LOMAX...LEES...ELBOW...SOUTH HAVEN|2...BIG
SPRING MCMAHON-WRINKLE AIRPARK AND FORSAN.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 166 AND 169.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3209 10126 3169 10127 3172 10158 3220 10166
3221 10120 3209 10120
TIME...MOT...LOC 0339Z 350DEG 34KT 3223 10142
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
266
WWUS54 KMAF 140425
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1125 PM CDT FRI MAY 13 2016
TXC173-227-140445-
/O.CON.KMAF.SV.W.0045.000000T0000Z-160514T0445Z/
HOWARD TX-GLASSCOCK TX-
1125 PM CDT FRI MAY 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTHERN HOWARD AND EASTERN GLASSCOCK COUNTIES...
AT 1125 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF LEES...OR 11 MILES NORTHEAST OF GARDEN CITY...MOVING SOUTH AT 25
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GARDEN CITY...SOUTH HAVEN...LOMAX...LEES...ELBOW...SOUTH HAVEN|2...BIG
SPRING MCMAHON-WRINKLE AIRPARK AND FORSAN.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 166 AND 169.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3209 10126 3169 10127 3172 10158 3220 10166
3221 10120 3209 10120
TIME...MOT...LOC 0425Z 350DEG 23KT 3200 10138
HAIL...1.00IN
WIND...60MPH
$$
84782
WWUS54 KMAF 140442
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1142 PM CDT FRI MAY 13 2016
TXC173-227-140452-
/O.EXP.KMAF.SV.W.0045.000000T0000Z-160514T0445Z/
HOWARD TX-GLASSCOCK TX-
1142 PM CDT FRI MAY 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HOWARD AND EASTERN
GLASSCOCK COUNTIES WILL EXPIRE AT 1145 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3209 10126 3169 10127 3172 10158 3220 10166
3221 10120 3209 10120
TIME...MOT...LOC 0441Z 350DEG 34KT 3200 10138
$$
84What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 6:23 PM CDT, 4 hours 16 minutes earlier.
Area forecast discussion, May 13, 6:23 PM CDT, 4 hours 16 minutes before
Area Forecast Discussion National Weather Service Midland/Odessa TX 623 PM CDT FRI MAY 13 2016 .DISCUSSION... Please see the 00Z aviation discussion below. && .AVIATION... Main concern this forecast period is the potential for thunderstorms to affect area terminals. Widely scattered thunderstorms are ongoing this evening, though sparse coverage precludes mention in TAFs, thus will continue to monitor and amend as necessary. Discrepancy in high-res guidance lends to additional uncertainty in storm timing/coverage late tonight and on Saturday, though there is the potential for storms to move south and affect MAF overnight. This will likely need to be handled with a TEMPO if it occurs. Otherwise, a cold front will move through the area on Saturday, resulting in gusty E/NE winds, and another shot at some thunderstorms, mainly after 18Z. && .PREV DISCUSSION... /issued 430 PM CDT FRI MAY 13 2016/ UPDATE... Increased first period pops. DISCUSSION... Storms continue over and east of the Davis Mountains with additional storms moving into the area from eastern NM. Have increased pops over much of the area tonight. PREV DISCUSSION... /issued 245 PM CDT FRI MAY 13 2016/ DISCUSSION... WV imagery shows West Texas and Southeast New Mexico sitting under the east side of an upper ridge extending from central Mexico NW thru the PacNW. At the sfc, a trough extending from NE NM thru IA is prompting a steady fetch of return flow throughout the region, with dewpoints in the 60s backed up against the higher terrain. Further west, convection is developing over northern Chihuahua invof of a sfc trough near KPRS. SFC analysis shows ongoing destabilization across the CWA, w/sbcapes of 2500-3000 J/kg, steep mid-lvl LRs 7-8C/km or better, and a widespread cu field on vis satellite. Both the NAM and GFS are similar in bringing a shortwave thru the ridge late this afternoon/evening, developing the Chihuahua convection east into the Presidio Valley, to merge w/convection over the Davis Mtns. Given low-lvl moisture, and model QPFs, the Rio Grande could see some rises overnight invof Presidio, and we'll mention heavy rainfall in the valley. To further complicate things, some of the hi-res models are developing a shortwave in NW flow aloft over the NE zones this evening, bringing a line of convection thru the PB/Wrn Low Rolling Plains. Given steep LRs, hail appears to be the main threat, although sounding profiles/dcapes/dry PBL suggest damaging winds will also be possible. We'll mention this in the HWO. Meanwhile, to the north of the Central Plains trough, a cold front is poised to move thru the area Sat/Sat night, and stall near or before the Pecos. The NAM takes it to the Pecos, whereas the GFS halts it further NE. Of course, any convection developing along this feature to the north could push it thru faster than models currently depict. Thus, at least an isolated chance of convection cannot be ruled out anywhere Sat night/Sun, as Saturday night, models increase return flow and push a warm front north, then develop a dryline Sunday and bring a shortwave thru the ridge. This activity is forecast to move east Sunday night/Monday. SW flow aloft then develops as a deep upper trough begins digging south thru the western CONUS, arriving over AZ by 12Z Wednesday, along with a secondary cold front. This will open a window for convection Tue night thru the latter part of the workweek when the trough moves thru Texas. If enough precip falls out west, this should bring an end to fire wx season. Temps will be tricky this week, as evidenced by wide disparities in model guidance due to differences in timing/strength of the cold fronts. Given the amount of cloud cover, the warmer MAV numbers seem a little on the warm side. Temps look to stay well blo normal Sat/Sun w/the front, rebound Mon/Tue, then back blo normal Wed/Thu w/the second front Tuesday night, ending the extended Friday back near normal. && .PRELIMINARY POINT TEMPS/POPS... Big Spring 66 74 53 69 / 20 50 10 10 Carlsbad 64 83 57 75 / 10 40 20 10 Dryden 70 86 66 84 / 10 40 10 10 Fort Stockton 65 88 63 80 / 20 50 10 20 Guadalupe Pass 59 79 58 75 / 20 40 20 10 Hobbs 62 78 51 67 / 10 40 20 20 Marfa 54 82 56 81 / 60 40 10 50 Midland Intl Airport 65 78 55 78 / 10 50 10 10 Odessa 66 79 54 76 / 10 50 20 10 Wink 65 92 60 79 / 10 40 10 20 && .MAF Watches/Warnings/Advisories... NM...None. TX...None. &&
Hazardous weather outlook, May 13, 1:34 PM CDT, 9 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 134 PM CDT FRI MAY 13 2016 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-141845- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 134 PM CDT FRI MAY 13 2016 /1234 PM MDT FRI MAY 13 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW THUNDERSTORMS WILL BE POSSIBLE OVER THE ENTIRE AREA THIS AFTERNOON AND EVENING, THOUGH THE BEST CHANCE FOR THUNDERSTORMS WILL BE SOUTHWEST OF THE DAVIS MOUNTAINS. SOME OF THE STORMS THAT DEVELOP COULD BECOME STRONG TO SEVERE, WITH HAIL AND STRONG WINDS POSSIBLE. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE IN THE BIG BEND. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE A CHANCE OF THUNDERSTORMS OVER SOUTHEAST NEW MEXICO AND WEST TEXAS THROUGH THE WEEKEND. SOME OF THE STORMS BOTH DAYS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WIND THE MAIN THREATS. IN ADDITION, THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL WHICH COULD LEAD TO LOCALIZED FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, May 13, 6:57 PM CDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 657 PM CDT FRI MAY 13 2016 TXZ081-140030- BIG BEND AREA TX- 657 PM CDT FRI MAY 13 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BREWSTER COUNTY UNTIL 730 PM CDT... AT 657 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 25 MILES SOUTH OF MARATHON TO 8 MILES NORTHEAST OF PERSIMMON GAP...AND MOVING NORTH AT 20 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... MARATHON AND SANTIAGO PEAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO POSSIBLE WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3023 10324 2992 10281 2962 10296 2983 10345 TIME...MOT...LOC 2357Z 188DEG 18KT 2987 10338 2972 10304 10
Special weather statement, May 13, 7:29 PM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
729 PM CDT FRI MAY 13 2016
TXZ081-140100-
BIG BEND AREA TX-
729 PM CDT FRI MAY 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BREWSTER COUNTY UNTIL 800
PM CDT...
AT 729 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16
MILES NORTH OF PERSIMMON GAP...OR 22 MILES SOUTH OF MARATHON...MOVING
NORTH AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL BREWSTER
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2969 10294 2971 10321 3000 10341 3018 10321
3000 10283
TIME...MOT...LOC 0029Z 163DEG 23KT 2991 10312
10Special weather statement, May 13, 7:34 PM CDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
734 PM CDT FRI MAY 13 2016
TXZ081-140115-
BIG BEND AREA TX-
734 PM CDT FRI MAY 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BREWSTER COUNTY UNTIL 815
PM CDT...
AT 734 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 24
MILES NORTH OF BOQUILLAS CANYON...OR 28 MILES NORTHEAST OF PANTHER
JUNCTION...MOVING EAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL BREWSTER
COUNTY.
LAT...LON 2948 10321 2970 10310 2966 10272 2963 10274
2960 10274 2960 10277 2955 10277 2952 10281
2949 10280 2945 10283 2941 10283 2940 10281
2936 10285 2935 10288
TIME...MOT...LOC 0034Z 275DEG 21KT 2953 10278Special weather statement, May 13, 8:01 PM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
801 PM CDT FRI MAY 13 2016
TXZ046>048-140145-
BORDEN TX-SCURRY TX-DAWSON TX-
801 PM CDT FRI MAY 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR BORDEN...NORTHERN SCURRY AND
NORTHEASTERN DAWSON COUNTIES UNTIL 845 PM CDT...
AT 800 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF LAKE
ALAN HENRY TO 10 MILES NORTHEAST OF MESQUITE TO NEAR NEW MOORE...AND
MOVING SOUTHEAST AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GAIL...MESQUITE...O'DONNELL...HANCOCK...FLUVANNA...KEY...UNION IN SCURRY
COUNTY...RANDALLS CORNER...DERMOTT...ARVANA...ARAH...MIDWAY IN DAWSON
COUNTY...LAMESA MUNICIPAL AIRPORT AND HUDD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3268 10107 3268 10186 3296 10208 3296 10066
3294 10066
TIME...MOT...LOC 0100Z 312DEG 22KT 3318 10111 3299 10152 3299 10206
84Special weather statement, May 13, 8:47 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
847 PM CDT FRI MAY 13 2016
TXZ047-048-052-053-140245-
MITCHELL TX-HOWARD TX-BORDEN TX-SCURRY TX-
847 PM CDT FRI MAY 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BORDEN...NORTHEASTERN
HOWARD...SCURRY AND NORTHERN MITCHELL COUNTIES UNTIL 945 PM CDT...
AT 847 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LAKE ALAN HENRY TO
NEAR ARAH TO 8 MILES SOUTHWEST OF GAIL...AND MOVING SOUTHEAST AT 30
MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SNYDER...GAIL...CHINA GROVE...VALLEY VIEW...CUTHBERT...DUNN...HERMLEIGH...
KNAPP...WINSTON FIELD...J B THOMAS RESERVOIR...COLORADO CITY AIRPORT...
IRA...LAKE J B THOMAS...UNION IN SCURRY COUNTY...RANDALLS CORNER...
DERMOTT...HUDD...INADALE...MIDWAY IN SCURRY COUNTY AND ARAH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3240 10151 3275 10167 3287 10114 3297 10109
3296 10066 3244 10066
TIME...MOT...LOC 0147Z 319DEG 25KT 3308 10096 3282 10109 3271 10158
84Special weather statement, May 13, 9:46 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
946 PM CDT FRI MAY 13 2016
TXZ047-048-052-053-140345-
MITCHELL TX-HOWARD TX-BORDEN TX-SCURRY TX-
946 PM CDT FRI MAY 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BORDEN...HOWARD...
SOUTHERN SCURRY AND MITCHELL COUNTIES UNTIL 1045 PM CDT...
AT 946 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HOBBS TO DUNN TO NEAR
VEALMOOR...AND MOVING SOUTHEAST AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BIG SPRING...COLORADO CITY...CHINA GROVE...COAHOMA...VALLEY VIEW...
LORAINE...WESTBROOK...HERMLEIGH...KNAPP...FAIRVIEW IN MITCHELL COUNTY...
KNOTT...MIDWAY IN HOWARD COUNTY...SAND SPRINGS...INADALE...BIG SPRING
COUNTRY CLUB...LAKE COLORADO CITY...CUTHBERT...DUNN...J B THOMAS
RESERVOIR AND COLORADO CITY AIRPORT.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 169 AND 228.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3220 10168 3263 10168 3266 10093 3288 10066
3220 10066
TIME...MOT...LOC 0246Z 329DEG 21KT 3285 10061 3257 10089 3256 10163
84The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 7:01 PM CDT | Areal Flood Advisory | MAF | Brewster | 3 hr |
| May 13, 7:29 PM CDT | Special Weather Statement | MAF | Brewster | 31 min |
| May 13, 7:34 PM CDT | Special Weather Statement | MAF | Brewster | 41 min |
| May 13, 8:01 PM CDT | Special Weather Statement | MAF | Borden | 44 min |
| May 13, 8:47 PM CDT | Special Weather Statement | MAF | Borden, Scurry | 58 min |
| May 13, 9:43 PM CDT | Areal Flood Advisory | MAF | Borden, Howard, Martin, Mitchell, Scurry | 2 hr |
| May 13, 9:46 PM CDT | Special Weather Statement | MAF | Howard, Mitchell | 59 min |
| May 13, 10:11 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Howard | 49 min |
| May 13, 10:45 PM CDT | Special Weather Statement | MAF | Mitchell | 45 min |
| May 13, 11:45 PM CDT | Special Weather Statement | MAF | Glasscock | 60 min |
| May 13, 11:49 PM CDT | Areal Flood Advisory | MAF | Howard, Mitchell | 3 hr |
| May 14, 12:49 AM CDT | Areal Flood Advisory | MAF | Borden, Scurry | 3 hr |
| May 14, 1:17 AM CDT | Special Weather Statement | MAF | Borden | 43 min |
| May 14, 1:38 AM CDT | Special Weather Statement | MAF | Dawson | 67 min |
| May 14, 2:51 AM CDT | Areal Flood Advisory | MAF | Dawson, Howard, Martin | 3 hr |
| May 14, 5:54 PM CDT | Areal Flood Advisory | MAF | Brewster | 3 hr |
| May 14, 6:48 PM CDT | Special Weather Statement | MAF | Brewster | 42 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.